View Results

2017 SVRA Brickyard Vintage Racing Invite

2017 SVRA Brickyard Vintage Racing Invite

2017 SVRA Brickyard Vintage Racing Invitational


Vintage racecars return to Indianapolis Motor Speedway for the fourth time in SVRA’s Brickyard Vintage Racing Invitational. Vintage cars will take center stage and have a chance to relive their glory days on a world-class road course that has hosted Formula 1. The wide selection of cars and motorcycles offer fans a chance to see some of the widest variety of motor racing anywhere.

During the weekend, 33 veteran Indy 500 drivers will pair up with amateur racing partners in Corvettes, Camaros, and Mustangs in a 45-minute race for charity. Since debuting four years ago, this Pro Am has raised more than $100,000.

One of the premier road racing sanctions in the world, Trans Am Series will host a race at Indy for the first time in their history as part of the packed schedule. The Mazda MX-5 Cup also make their debut at Indy as part of the Brickyard Vintage Racing Invitational and all of those races will be streamed live on FloRacing.


Race card includes
SVRA vintage cars
SVRA vintage motorcycles
Trans Am
Mazda MX-5 Cup
Pro Am race with more than 30 former Indy 500 stars.

Live Streaming Schedule (Full Schedule)

Saturday, June 17

  • 7:30am-3:00pm Registration
  • 7:30am-12:00pm Tech Inspections
  • 8:00am – 4:00pm Indy Legends Race Car Concours
  • 8:00am Group 2 Feature Race 1
  • 8:30am Groups 1, 3, 4 Feature Race 1**
  • 9:00am Groups 5, 7 Feature Race 1**
  • 9:30am Groups 10, 12b Feature Race 1**
  • 10:00am Groups 9, 11 Feature Race 1**
  • 10:30am Groups 8, 12a Feature Race 1**
  • 11:00am TA2 Practice 2 30 min
  • 11:30am Vintage Motorcycles
  • 11:50am—12:50pm LUNCH BREAK/JAGUAR LAPS
  • 12:00pm Indy Legends Charity Pro/Am Fan Walk--Pit Lane Grid
  • 12:40pm Driver Introduction/National Anthem
  • 1:00pm Indy Legends Charity Vintage Pro/Am 50min
  • 2:20pm Vintage Motorcycles
  • 2:40pm TA/TA3/TA4 Feature Race 75 min
  • 4:00pm Group 6 Feature Race 1
  • 4:30pm TA2 Qualifying 20 min
  • 4:50pm Global MX-5 Cup Feature Race 2 45 min
  • 5:50pm - 6:10pm – Indy Legends Oval Only Sessions
  • 6:10pm – 6:30pm - Hagerty Car Show Exhibition Laps Harley-Davidson/Miracle Ride Laps
  • 6:00pm SVRA/Brickyard Celebration @ Plaza Pavilion (Featuring “The Guess Who – 7:00pm)

Sunday, June 18

  • 8:00am—12 noon Registration
  • 8:00am --9:00am Vintage Classic Enduro 60 mins End.#1 (Grps 1, 2, 3, 4, 5a, 6a, 8) (1 pit stop)
  • 9:05am - 10:35am Historic GT/GTP Enduro 90 mins End.#2 (Grps 5b,6b,7,9,10,11,12) (1 pit stop)
  • 10:40am Vintage Motorcycles
  • 11:00am Groups 1, 3, 4 Feature Race 2**
  • 11:25am Groups 8, 12a Feature Race 2**
  • 11:50am Group 2 Feature Race 2
  • 12:15pm—1:20pm LUNCH BREAK
  • 12:15pm – 12:40pm JAGUAR LAPS
  • 12:40-12:50 – Conversion,
  • 12:50-1:10 - Indy Legends Oval Sessions
  • 1:10-1:20 – Conversion,
  • 1:20 – National Anthem/Racers’ Prayer
  • 1:30pm Groups 9, 11 Feature Race 2**
  • 1:55pm Groups 5, 7 Feature Race 2**
  • 2:20pm Group 6 Feature Race 2
  • 2:45pm Groups 10, 12b Feature Race 2**
  • 3:10pm Vintage Motorcycles
  • 3:30pm TA2 Feature Race 75 min
  • 5:00pm Indy Legends Oval Sessions 30min
  • 5:30pm End of on track activities

RACE/ RUN GROUPS

  • SVRA Group 1, 3, 4**
  • SVRA Groups 8, 12a**
  • SVRA Group 2
  • SVRA Groups 9, 11**
  • SVRA Group 5, 7**
  • SVRA Groups 10, 12b**
  • SVRA Group 6
  • Pro Trans Am
  • Global MX-5 Cup
  • Vintage Motorcycles
  • Splits: For Enduros or for Designated Race Group
  • 5a ( 5/FM, BSR,CSR), 5b ( 5/ASR, GT) 6a (AS, BP, TA) 6b ( AP ) **
  • Split Starts w/2 Pace Cars--will be used if deemed necessary

All Articles

Live Updates: SVRA Day 2

Jun 18, 2017 by Dan Beaver - 0 Comments

Bookmark This Page For Live UpdatesGroups 10, 12b Feature Race 21) Samuel Lecomte (Kevin Harvick's Chevrolet Monte Carlo) wins ov
Live Updates: SVRA Day 1

Jun 17, 2017 by Dan Beaver - 0 Comments

Bookmark this page for live updates throughout the day.Race Results are courtesy of the SVRA iPhone AppOn further review, the Mazd
Top
FloSports, Inc.

FloSports, an innovative sports media and events company, based in Austin, Texas, is the authentic source for content and a new world of coverage that true fans have been waiting for. Focused on three areas – live competition and coverage, original content, and owned and operated events – the company takes fragmented communities and provides them the platform to connect with the sports they love.

Learn More at FloSports.tv